Doctor insights on:
Edema In The Legs
Definitely: With a low thyrid count, this will decrease your body's metabolism ( breakdown of food and other products) as one of the side effects will be the swelling or edema of the lower extremities. See your doctor or endocrinologist for treatment as usually after being regulated with thyroid medicine, the swelling will go away. ...Read moreSee 1 more doctor answer
Livedo reticularis in thighs, knees red/purple like blood pooling, lower legs very white. LR spreading, now in buttocks and upper arms. Vascular?
Yes.: SAeeking ongoing medical attention and vascular evaluation-ASAP ...Read more
Can hypothyroidism cause circulatory issues, cold feet and hands also pitting edema in legs ankles and feet?
Poor circulation: Number 1 reason is poor circulation. If you get out of bed, walk around a little bit and the pain goes away that is a sign. See you doctor for evaluation, don't ignore this problem. ...Read more
Need MD evaluation: Prednisone can cause fluid retention, but not lymphedema. Lymphedema is due to obstruction of the lymphatic channels in the legs and is a hard, "brawny" edema. The fluid retention from prednisone usually "pits" when you press your thumb into the swelling. You have a complicate medical history; edema needs to be evaluated by your physician. ...Read more
Maybe : Any drug can cause swelling from the salts used to make the drug. ...Read more
As above: Correct diagnoses can't be made without proper evaluation and work up. See u physician. ...Read more
Get checked: Swelling and pain in such a diffuse area of the lower extremity can be caused by multitude of things such as diet, blood pressure, kidney function, circulation, nerves, injury, previous surgery...Basically many things. You need to see your primary doctor and jot down more info about when do you notice the swelling, does it every go down, when does it hurt, what is your diet, etc. Get checked. ...Read moreSee 1 more doctor answer
Numb/tingling in hands, legs, and feet on both sides. Muscle spasms in legs, back and arms. Loss of balance, dizzy, stiff. Is it Neuropathy or ms?
Bad choices: You probably don't need or want to pick A or B. Both require a doctor's DX and TX and it might be another thing altogether. A common cause of neuropathy is a diabetic condition w/ other signs too - are you a diabetic? Get into care if 'yes'! MS usually starts a bit later in age. Have an exam to find an answer. Best! ...Read more